# SDR IVSA076105

- Difficulty date: October 3, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N335FP
- Make and model: Aerosp AS355*
- Aircraft serial: 5456
- Aircraft time: 5,031 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002009
- Part serial: 4629
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,892 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE REMOVED FOR REPAIR OF LEADING EDGE ABRASION STRIP CRACKS.  CUSTOMER REQUESTED EXCHANGE BLADE IN ORDER TO RESUME FLIGHTS.  EXCHANGE BLADE INSTALLED, REPAIRABLE BLADE RETURNED TO AEC
